# SDR DALA2019032601939

- Difficulty date: March 24, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,995 hours, 38,137 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 666 CA SIDE L-FWD WINDOW ARCING WITH WINDOW HEAT SWITCH ON. CORRECTIVE ACTION: SWAPPED WINDOW TEMP CONTROL SENSOR AND SPARE SENSOR. DID BIT/VERIFIY TEST ON WINDOW HEAT CONTROL UNIT ARCED IN UPPER LEFT CORNER OF L1 WINDOW. REMOVED & REPLACED L1 WINDOW IAW MM 56-11-01 401. (4746290)
